# SDR SWAA2013042615306

- Difficulty date: April 20, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 33,581 hours, 21,851 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 9911840U165
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT FORMER CRACKED AT BS 1144, LONGERON 1.  REMOVED AND REPLACED FORMER IAW SRM & DWG.
